Omnicef (cefdinir)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veebo
Regular Member


Date Joined Nov 2007
Total Posts : 147
   Posted 10/29/2008 6:25 PM (GMT -7)   
Has anyone taken Omnicef?  I have fun sinus infection that keesp lingering for the past month and my GP gave me Omnicef.  One of the first warnings on the drug is that you should use with care if you suffer from colitis and that Omnicef can cauase colitis.  The major side effect is D.  I am not sure I should be taking this antibiotic and I was wondering if anyonen else has had any experience (good or bad) with this medication. 
 
Thanks!

sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 10/29/2008 8:04 PM (GMT -7)   
I took it for 28 days also for a sinus infection-much easier on my stomach then biaxin. I had no side effects and the infection cleared up in the first few days even though it did not get any better on amox before hand.
Sj

beave
Veteran Member


Date Joined Mar 2007
Total Posts : 1091
   Posted 10/30/2008 1:24 PM (GMT -7)   
I've taken it several times for sinus infections.  I did have an increase in D while taking it, but each time I returned to normal within a few days of finishing it.  Of course, your mileage may vary!

Veebo
Regular Member


Date Joined Nov 2007
Total Posts : 147
   Posted 10/30/2008 7:55 PM (GMT -7)   
Thanks for your replies. I thankfully have not had any extra D from it just some stomach pain. I was worried because it has been a while since I was on antibiotics other than Cipro and I never noticed concerns about colitis etc mentioned on warnings for antibiotics...but now I see that it is normal and I probably never paid attention to it before. I will say that this medication has a strong taste...it is all I can taste for a few hours after I take it....yuck!

Jen77
Veteran Member


Date Joined Mar 2006
Total Posts : 2691
   Posted 10/30/2008 9:08 PM (GMT -7)   
OMG, that stuff made me SO sick. I only took one pill and started having massive D and even a little blood. Never again! They also gave it to me for a sinus infection. When I called my GI they said it was quite a powerful antibiotic, and not really something I should take with this.
 
I had to take probiotics and I switched to a different antibiotic.


~Jennifer
 
Diagnosed with Crohn's Disease 2/06 after sever GI bleed. Has been suffering since 1998. History of rectal fistula and gallbladder removal. Taking Asacol, Questran, Toprol XL (for high blood pressure). Tapered off prednisone a month ago!

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:13 PM (GMT -7)
There are a total of 2,734,210 posts in 301,193 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
414 Guest(s), 18 Registered Member(s) are currently online.  Details
Katie95, Geezer Jock, 3HumpedCamel, sheepguy, Chanymom, 81GyGuy, Pirouette, dismissed, Scaredy Cat, Laceymyaalayah, BillyBob@388, Paxton, biker90, U B Tough, jrpsf, FamilyGuy, kcsmith72, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer